Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 110, NWS Atlanta, GA

February 7, 2020Butts County, Henry County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 8:24 AM EST for Butts County, Henry County, Newton County, Georgia. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 8:24 AM EST (13:24 UTC)
Expired
Feb 7, 2020, 9:00 PM EST
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Butts County, GA, Henry County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South River at GA 81 at Snapping Shoals (SPGG1). The gauge peaked at 12.64 ft at Feb 7, 2020, 10:00 AM EST.

actionminormoderate101502/0702/0802/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02204520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

415 
WGUS42 KFFC 071324
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
824 AM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC303-319-080324-
/O.NEW.KFFC.FL.W.0109.200207T1324Z-000000T0000Z/
/OCOG1.1.ER.200207T1214Z.200207T1245Z.000000T0000Z.NO/
824 AM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From this morning until further notice.
* At 8 AM Friday the stage was 18.2 feet...and rising.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will be at the
  top of the boat ramp.


&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC035-151-217-080324-
/O.NEW.KFFC.FL.W.0110.200207T1324Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1230Z.000000T0000Z.UU/
824 AM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The South River near Snapping Shoals.
* From this morning until further notice.
* At 8 AM Friday the stage was 12.1 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on Georgia Highway 81. Much further downstream...portions 
  of Lucy Lane and Lunsford Road in north Butts County begin to 
  flood.


&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$
3 follow-up statements
031 
WGUS82 KFFC 071532
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1032 AM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near East Lithonia affecting De Kalb and Rockdale 
  Counties 

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties 

  Big Haynes Creek near Milstead  affecting Newton and Rockdale 
  Counties 


GAC035-151-217-080531-
/O.CON.KFFC.FL.W.0110.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1430Z.000000T0000Z.UU/
1032 AM EST Fri Feb 7 2020

The Flood Warning continues for
  The South River near Snapping Shoals.
* Until further notice.
* At 10 AM Friday the stage was 12.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on Georgia Highway 81. Much further downstream...portions 
  of Lucy Lane and Lunsford Road in north Butts County begin to 
  flood.


&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$

GAC089-247-080400-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-200208T0400Z/
/YLOG1.1.ER.200206T1919Z.200207T0115Z.200207T2200Z.UU/
1032 AM EST Fri Feb 7 2020

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Yellow River near East Lithonia.
* Until this evening.
* At 10 AM Friday the stage was 13.9 feet...and steady.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 14 feet by this afternoon.
  The river will fall below flood stage late this afternoon.
* At 15 feet...Minor flooding continues and expands further into 
  the woodlands and fields near the river upstream and downstream 
  from the gage on Pleasant Hill Road. In Dekalb County...some 
  flooding of backyards of homes begin on Harmony Hills Drive and 
  Court. Johnson Creek flowing under Union Grove Road into the river 
  begins to back up.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC217-247-080531-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T2000Z/
/MYRG1.1.ER.200207T0113Z.200207T1800Z.200208T1400Z.UU/
1032 AM EST Fri Feb 7 2020

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 10 AM Friday the stage was 13.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
  The river will fall below flood stage late Saturday morning.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. Most
  of Sockwell Road by the river in Newton County will be flooded with
  up to 4 feet of water. Minor flooding also occurs in Newton County 
  in the Riverside Estates Travel and Trailer Park. Any trailers near
  the river may need to be moved to higher ground. A playground by 
  the river will begin to flood.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC217-247-080531-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1515Z.000000T0000Z.NO/
1032 AM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 AM Friday the stage was 14.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the 
  creek upstream and downstream from the gage on Bald Rock Road near 
  the Georgia International Horse Park. Low lying portions of 
  residential backyards on Highlands Forest Lane...Highlands Creek 
  Way and Highlands Ridge Lane begin to flood.


&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395


$$
535 
WGUS82 KFFC 072010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
310 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near East Lithonia affecting De Kalb and Rockdale 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties 

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Big Haynes Creek near Milstead  affecting Newton and Rockdale 
  Counties 


GAC035-151-217-081009-
/O.CON.KFFC.FL.W.0110.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.200207T1141Z.200207T1530Z.000000T0000Z.UU/
310 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The South River near Snapping Shoals.
* Until further notice.
* At 2 PM Friday the stage was 12.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on Georgia Highway 81. Much further downstream...portions 
  of Lucy Lane and Lunsford Road in north Butts County begin to 
  flood.


&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$

GAC089-247-080402-
/O.EXT.KFFC.FL.W.0068.000000T0000Z-200208T0402Z/
/YLOG1.1.ER.200206T1919Z.200207T0115Z.200207T2202Z.UU/
310 PM EST Fri Feb 7 2020

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Yellow River near East Lithonia.
* Until this evening.
* At 2 PM Friday the stage was 13.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 13 feet...Flood stage is reached. Minor flooding will occur in
  portions of the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC217-247-081009-
/O.CON.KFFC.FL.W.0076.000000T0000Z-200208T2000Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1400Z.UU/
310 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 2 PM Friday the stage was 13.6 feet...and falling slowly.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. Most
  of Sockwell Road by the river in Newton County will be flooded with
  up to 4 feet of water. Minor flooding also occurs in Newton County 
  in the Riverside Estates Travel and Trailer Park. Any trailers near
  the river may need to be moved to higher ground. A playground by 
  the river will begin to flood.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC217-247-081009-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1615Z.000000T0000Z.NO/
310 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Haynes Creek near Milstead .
* Until further notice.
* At 2 PM Friday the stage was 14.0 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the 
  creek upstream and downstream from the gage on Bald Rock Road near 
  the Georgia International Horse Park. Low lying portions of 
  residential backyards on Highlands Forest Lane...Highlands Creek 
  Way and Highlands Ridge Lane begin to flood.


&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395


$$
364 
WGUS82 KFFC 080200
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
900 PM EST Fri Feb 7 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties

 
GAC035-151-217-080230-
/O.CAN.KFFC.FL.W.0110.000000T0000Z-200208T0200Z/
/SPGG1.1.ER.200207T1141Z.200207T1530Z.200208T0016Z.UU/
900 PM EST Fri Feb 7 2020

The Flood Warning is cancelled for
  The South River near Snapping Shoals.
* This takes effect immediately.
* At 8 PM Friday the stage was 11.7 feet...falling.
* Flood stage is 12 feet.
* The river will continue to fall.
  

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:00 AM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Feb 7, 6:00 AM EST, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
600 AM EST Fri Feb 7 2020

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/

SHORT TERM /Today through Saturday/...

A short wave in the upper flow will move across the area this morning.
The main concern is will there be accumulating snow over the far northern
counties. The airmass is getting colder and you can't rule out some small
accumulations, most so at the higher elevations and probably most likely
on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less.

Otherwise the lingering light rain/showers will come to an end over areas
farther south. The winds have already increased for some areas and spotty
wind advisory criteria winds(20 mph sustained) can be expected but not
widespread enough for an advisory. The winds will decrease quickly come
evening.

The models are rather inconsistent with another short wave for Saturday.
Depending on the timing and if precip can be produced, there could be
a rain/snow shower mix and possible small accumulations in the northeast
mountains.

Forecast high temperatures are running about 8 to 15 degrees below normal
across the area for today and about 1 to 10 degrees below normal for
Saturday. Forecast low temperatures are running within a few degrees of
normal for tonight.

Overall confidence is medium to high except low for snow amounts.

BDL

LONG TERM /Saturday Night through Thursday/...

The long term portion begins with exiting clipper type system and
high pressure building in its wake. This will be one of the few
dry periods in the extended portion and will be a brief one. The
high just north of the area through will allow for a rather cold
night but seasonal with upper 20s mountains and around freezing
for the remainder of North GA. We should squeeze out one
additional dry day on Sunday but SW flow aloft and departing
surface high should allow for above normal temps again with around
60 for the Atlanta metro and mid to upper 60s for Central GA.

Next system will move in on Mon with good agreement among the long
term guidance on timing. Perturbations in the SW flow aloft will
allow for categorical pops by Monday afternoon. Unfortunately,
rainfall amounts with this system are trending upwards with
another 2 inches possible in areas that do not need it, namely far
North GA. Even worse is the trend in especially the GFS of
stalling the front over the area through Tuesday with an
additional 2 inches transitioning to the metro portions. Overall
for the event, the GFS is showing 2 to 4 inches which almost
certainly create additional flooding concerns for next week.

We never do get out of the SW flow and this just allows wave after
wave to form along the frontal boundary bringing periods of
moderate rainfall through the entire extended. Total QPF from the
GFS for the extended period is on the order of 5 inches across
portions of the area. The only periods of thunder for the extended
will be for portions of Central GA Tuesday into Wednesday.

Deese

&&

.AVIATION...
12Z Update...
A mixed bag of MVFR/VFR ceilings will improve through the day.
Lingering light rain and Light snow up north will end.
Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing
late day/early evening.

//ATL Confidence...12Z Update...
Medium to high confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  31  49  32 /  10  10  40  10
Atlanta         43  33  51  34 /  20  20  40   5
Blairsville     37  27  43  28 /  40  20  50  10
Cartersville    43  31  51  31 /  30  20  40   5
Columbus        48  35  57  38 /  20  20  30  10
Gainesville     42  31  46  32 /  20  20  50  10
Macon           50  34  56  36 /  10  10  20   5
Rome            42  31  51  30 /  20  20  40   5
Peachtree City  46  32  54  33 /  20  20  30  10
Vidalia         52  36  59  41 /  10   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....Deese
AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
457 AM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
457 AM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers across the
area.

A light rain and snow mix will be possible across far north
Georgia early this morning, mainly in the higher terrain. In the
higher elevations, accumulations of a trace up to a 1/2 inch of
snow will be possible, with locally higher amounts around an inch
across the highest ridgetops. For more information please refer to
our Special Weather Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Light rain and snow mix will be possible across far north Georgia
on Saturday morning, mainly in the higher terrain. A dusting to
less than a half an inch will be possible for the Saturday system
across the Northeast mountains.

Additional moderate rainfall from multiple storm systems through
the extended will exacerbate ongoing river flood issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, Feb 7, 4:36 AM EST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 AM EST Fri Feb 7 2020

GAZ001>009-011>016-019>021-071800-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-
436 AM EST Fri Feb 7 2020

...SNOW SHOWERS POSSIBLE THROUGH THIS MORNING IN THE HIGHER
ELEVATIONS...

As much colder air rushes in across the area behind a strong
storm system, scattered rain showers may mix with or change to
snow showers before ending early afternoon.

There is the chance to see some snow accumulations but mainly
confined to the highest elevations of the north Georgia mountains,
from near Amicalola Falls State Park up to the Georgia and North
Carolina state line near Hiawassee. In these areas, a dusting to
1/2 inch of snow is possible, with locally higher amounts around 1
inch over the highest ridgetops.

Elsewhere across far north Georgia, a few snow flurries or snow
showers may mix with light rain showers late tonight into early
Friday morning. No snow accumulations or impacts are expected as
morning low temperatures remain above freezing, in the mid to
upper 30s.

Winds will also be quite strong today with frequent gusts to
around 25 mph possible across the area. Along with the saturated
soils, these winds will likely bring a few trees down today.
Special weather statement, Feb 7, 8:20 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 AM EST Fri Feb 7 2020

GAZ022>025-030>035-041>045-071815-
Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Haralson-Carroll-Douglas-South Fulton-DeKalb-
820 AM EST Fri Feb 7 2020

Cold air was spreading across north and central Georgia this
morning behind a strong storm system. Temperatures ranged mostly
in the mid 30s over much of the Atlanta Metropolitan area and
surrounding counties. Scattered rain showers may mix with or
briefly change to light snow this morning. No snow accumulation is
expected...however use caution when traveling on elevated
roadways...bridges...and overpasses. Temperatures will gradually
rise into the upper 30s and low 40s by early afternoon.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:00 PM ESTRiver Flood WarningFFCDooly32 hr
Feb 6, 7:16 PM ESTSpecial Weather StatementFFCToombs29 min
Feb 6, 7:25 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 7:47 PM ESTSpecial Weather StatementFFCToombs28 min
Feb 6, 9:11 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 10:21 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 11:10 PM ESTRiver Flood WarningFFCFloyd17 days
Feb 6, 11:26 PM ESTRiver Flood WarningFFCTroup21 days
Feb 6, 11:58 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 7, 12:55 AM ESTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 1:15 AM ESTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 6:01 AM ESTRiver Flood WarningFFCMonroe18 hr
Feb 7, 8:24 AM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 8:27 AM ESTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 8:34 AM ESTRiver Flood WarningFFCTroup9 hr
Feb 7, 8:49 AM ESTRiver Flood WarningFFCPutnam21 hr
Feb 7, 9:43 AM ESTRiver Flood WarningFFCFloyd22 days
Feb 7, 11:01 AM ESTRiver Flood WarningFFCPulaski35 hr
Feb 7, 11:02 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 11:07 AM ESTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 11:35 AM ESTRiver Flood WarningFFCFulton18 hr
Feb 7, 12:16 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 3:31 PM ESTRiver Flood WarningFFCJones, Monroe8 hr
Feb 7, 3:47 PM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 4:03 PM ESTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 5:10 PM ESTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:34 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee15 hr
Feb 7, 6:46 PM ESTRiver Flood WarningFFCNewton21 days

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.